# SDR ASAA11410278

- Difficulty date: August 8, 2011
- Submitted: August 24, 2011
- Operation: Air carrier
- Aircraft: N779AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25111
- Aircraft time: 56,850 hours, 31,990 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 654653147
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO SHEAR TIE AT STA 500G BETWEEN STR 28R AND 27R CORRODED.  REMOVED CORROSION OUT OF LIMIT.  FABRICATED TREATED APPLIED FINISH AND INSTALLED REPAIR PARTS IAW B737 400 SRM 53 00 07.
